# SDR HAIHEEA9395

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 2312 · VHF Communications System
- Part: Control
- Part number: 6226520008
- Condition: Defective
- Location: Cockpit Vhf Nr 2
- Component: CTL22
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 VHF CONTROL HEAD HAS SEVERAL DIGITAL LIGHTS OUT.
